Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 27-36 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hadjirezaei S. Almost Uniserial Modules. mmr 2021; 7 (1) :27-36
URL: http://mmr.khu.ac.ir/article-1-2728-en.html
Vali-e-Asr University of Rafsanjan, Department of Mathematics, Rafsanjan, Iran , s.hajirezaei@vru.ac.ir
Abstract:   (1254 Views)
An R-module M is called Almost uniserial module, if any two non-isomorphic submodules of M are linearly ordered by inclusion. In this paper, we investigate some properties of Almost uniserial modules. We show that every finitely generated Almost uniserial module over a Noetherian ring, is torsion or torsionfree. Also the construction of a torsion Almost uniserial modules whose first nonzero Fitting ideal is a product of maximal ideals, is invetigated and torsion Almost uniserial modules over an integral domain and a UFD are characterized../files/site1/files/71/3.pdf
Full-Text [PDF 534 kb]   (351 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/01/13 | Revised: 2021/05/24 | Accepted: 2019/02/27 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb